# SDR A6WA200740552

- Difficulty date: October 1, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS BULKHEAD FS 280 HAS CORROSION APPROX .010 INCH DEEP BETWEEN LBL 9.0 AND RBL 9.0 AT WL 73.10.  (M)  MAINTENANCE INSTALLED NEW ANGLE IAW CRJ SRM 51-42-06 AND 51-42-13.  (M)
